Archontia C. Giannopoulou
Archontia C. Giannopoulou
Assistant Professor, Department of Informatics and Telecommunications, National and Kapodistrian
Email verificata su di.uoa.gr - Home page
Titolo
Citata da
Citata da
Anno
Neighborhood complexity and kernelization for nowhere dense classes of graphs
K Eickmeyer, AC Giannopoulou, S Kreutzer, O Kwon, M Pilipczuk, ...
arXiv preprint arXiv:1612.08197, 2016
312016
Polynomial fixed-parameter algorithms: A case study for longest path on interval graphs
AC Giannopoulou, GB Mertzios, R Niedermeier
Theoretical computer science 689, 67-95, 2017
262017
Forbidden graphs for tree-depth
Z Dvořk, AC Giannopoulou, DM Thilikos
European Journal of Combinatorics 33 (5), 969-979, 2012
262012
Forbidding Kuratowski graphs as immersions
AC Giannopoulou, M Kamiński, DM Thilikos
Journal of Graph Theory 78 (1), 43-60, 2015
242015
Uniform kernelization complexity of hitting forbidden minors
AC Giannopoulou, BMP Jansen, D Lokshtanov, S Saurabh
ACM Transactions on Algorithms (TALG) 13 (3), 1-35, 2017
192017
Polynomial fixed-parameter algorithms: A case study for longest path on interval graphs
AC Giannopoulou, GB Mertzios, R Niedermeier
arXiv preprint arXiv:1506.01652, 2015
192015
LIFO-search: A min–max theorem and a searching game for cycle-rank and tree-depth
AC Giannopoulou, P Hunter, DM Thilikos
Discrete Applied Mathematics 160 (15), 2089-2097, 2012
172012
Tree Deletion Set Has a Polynomial Kernel but No Approximation
AC Giannopoulou, D Lokshtanov, S Saurabh, O Suchy
SIAM Journal on Discrete Mathematics 30 (3), 1371-1384, 2016
152016
Linear kernels for edge deletion problems to immersion-closed graph classes
AC Giannopoulou, M Pilipczuk, DM Thilikos, JF Raymond, M Wrochna
arXiv preprint arXiv:1609.07780, 2016
142016
Cutwidth: obstructions and algorithmic aspects
AC Giannopoulou, M Pilipczuk, JF Raymond, DM Thilikos, M Wrochna
Algorithmica 81 (2), 557-588, 2019
122019
Computing Tree-Depth Faster Than
FV Fomin, AC Giannopoulou, M Pilipczuk
Algorithmica 73 (1), 202-216, 2015
112015
Effective computation of immersion obstructions for unions of graph classes
AC Giannopoulou, I Salem, D Zoros
Journal of Computer and System Sciences 80 (1), 207-216, 2014
102014
Optimizing the graph minors weak structure theorem
AC Giannopoulou, DM Thilikos
SIAM Journal on Discrete Mathematics 27 (3), 1209-1227, 2013
102013
Obstructions for tree-depth
AC Giannopoulou, DM Thilikos
Electronic Notes in Discrete Mathematics 34, 249-253, 2009
102009
Packing and covering immersion models of planar subcubic graphs
AC Giannopoulou, O Kwon, JF Raymond, DM Thilikos
International Workshop on Graph-Theoretic Concepts in Computer Science, 74-84, 2016
7*2016
The Structure of -Immersion-Free Graphs
R Belmonte, A Giannopoulou, D Lokshtanov, DM Thilikos
arXiv preprint arXiv:1602.02002, 2016
62016
A min-max theorem for LIFO-search
AC Giannopoulou, DM Thilikos
Electronic Notes in Discrete Mathematics 38, 395-400, 2011
52011
Packing and covering immersion models of planar subcubic graphs
AC Giannopoulou, O Kwon, JF Raymond, DM Thilikos
International Workshop on Graph-Theoretic Concepts in Computer Science, 74-84, 2016
42016
New geometric representations and domination problems on tolerance and multitolerance graphs
AC Giannopoulou, GB Mertzios
SIAM Journal on Discrete Mathematics 30 (3), 1685-1725, 2016
42016
Excluding graphs as immersions in surface embedded graphs
AC Giannopoulou, M Kamiński, DM Thilikos
International Workshop on Graph-Theoretic Concepts in Computer Science, 274-285, 2013
42013
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20